MathSciNet Relay Station
MathSciNet bibliographic data
MR2983923 34F05 (34A30 60H25)
Cortés, J.-C.; Jódar, L.; Roselló, M.-D.; Villafuerte, L. Solving initial and two-point boundary value linear random differential equations: a mean square approach. Appl. Math. Comput. 219 (2012), no. 4, 2204–2211.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement